# SDR SCNA20250217055

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N5683A
- Make and model: Boeing 737-8
- Aircraft serial: 32601
- Aircraft time: 68,557 hours, 32,578 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Fire
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, A
- Precautionary procedure: A

## Discrepancy

DEFECT 793137: @FL 300 LITTLE FIRE STARTED AT THE TP LEFT  CORNER OF R1 WINDOW LED TO CRACKED WINDSHIELD, PERFORMED QRH IT MELTED ON SOME POINT,  AND IT KEEPED CRACKING THROUGH THE REMAINING FLIGHT. - - RESOLUTION: RMEVOED AND REPLACED R1 WINDOW IAW AMM56-11-11. OP[S AND LEAK CHECK GOOD. PERFORMED LAND VERIFY AND CDS TEST IAW AMM22-11-00-700-801 AND 31-62-00-730-801 ALL SYSTEMS TEST GOOD. OK FOR SERVICE. (EMERGENCY DECLARED - AIR RETURN TO RIC, ARRIVED SAFELY )
